MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC
Model Number M0068318200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Scar Tissue (2060); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of may 7, 2021, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh erosion.E0506 - captures the reportable event of post-coital bleeding.E2330 - captures the reportable event of pelvic pain.E1715 - captures the reportable event of granulation tissue.E2308 - captures the reportable event of disfigurement.E0206 - captures the reportable event of mental pain and loss of enjoyment of life.E2401 - captures the reportable event of severe and debilitating injuries.The imdrf impact code capture the reportable event of: f1905 - captures the reportable event of mesh revision surgery.F1903 - captures the reportable event of mesh removal surgery.
 
Event or Problem Description
It was reported that the patient had an upsylon y-mesh implanted during a procedure and has since experienced complications.These include mixed urinary incontinence, erosion of the implanted mesh into surrounding tissues and organs, granulation tissue, post-coital bleeding, and pelvic pain.Subsequently, the patient underwent a partial vaginal mesh excision surgery on (b)(6) 2024, followed by another mesh excision surgery on (b)(6) 2024.The patient also claimed to have suffered severe pain, unnecessary expenses, embarrassment, disfigurement, and harm as a result of the implantation.Additionally, she stated that she may need to undergo further surgery and could, in the future, experience damages such as significant pain, severe and debilitating injuries, serious bodily harm, mental and physical pain and suffering, and ongoing medical expenses due to the implantation of the device.

Brand Name
UPSYLON
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway H91 C 2NF
EI   H91 C2NF
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22815928
Report Number2124215-2025-56831
Device Sequence Number8703876
Product Code OTO
UDI-Device Identifier08714729839217
UDI-Public(01)08714729839217(17)240331(10)C004229
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberM0068318200
Device Catalogue Number831-820
Device Lot NumberC004229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/15/2025
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale